A nurse is caring for a client who has osteoporosis and a new prescription for alendronate. Which of the following should the nurse assess prior to initiating therapy?
ATI Pharmacology Assessment 1 Proctored Exam
55 questions · Page 2 of 3
ATI Pharmacology Assessment 1 Proctored Exam is a nursing-school practice exam with 55 questions. It is written for nursing students preparing for this course exam and for NCLEX-style review. Every question has its own page showing the full stem, all answer options, the correct answer, and a written rationale explaining why each option is right or wrong.
Topics covered on this page: Ati pharmacology assessment 1 proctored exam.
Practice resources for this exam
Study this exam in Review mode (questions and rationales together), Tutor mode (instant feedback per question), or Exam mode (timed). You can also browse the full exam library.
Start Practice ExamQuestions 26–50 of 55
A nurse is teaching a group of newly licensed nurses about the prevention of medication errors. Which of the following factors should the nurse identify as the most frequent cause of fatal medication
A nurse is completing an admission assessment for a client who has been taking St. John’s wort. The nurse should identify that which of the following medications can interact with St. John’s wort?
A nurse is providing teaching to a client who has angina and a new prescription for nitroglycerin tablets. Which of the following instructions should the nurse include in the teaching?
A nurse is teaching a client who has a seizure disorder about their medication. Which of the following client statements indicates an understanding of the teaching?
A nurse is performing an assessment on a client who has been taking verapamil as prescribed for two months. Which of the following findings should the nurse identify as adverse effects of this medicat
A nurse is preparing to administer ketorolac 30 mg IM to a client who is postoperative. Available is ketorolac 15 mg/mL. How many mL should the nurse administer? (Round the answer to the nearest whole
Ati pharmacology assessment 1 proctored examA nurse is caring for a client who is experiencing respiratory depression after taking an excessive dose of oxycodone. Which of the following medications should the nurse expect to administer?
A nurse is providing teaching to a client who has rheumatoid arthritis and is starting to take hydroxychloroquine. Which of the following client statements indicates an understanding of the teaching?
A nurse is teaching a client who has asthma about using a beclomethasone inhaler along with an albuterol inhaler. Which of the following instructions should the nurse include about the beclomethasone
A nurse is preparing to administer medications to a client who has type 1 diabetes mellitus. The client takes lispro insulin and has a new prescription for pramlintide. Which of the following actions
A nurse is administering bumetanide to a client who has ascites. The nurse should recognize that which of the following findings is an expected therapeutic effect of this medication?
A nurse is reviewing the laboratory findings for a female client who is taking zidovudine to treat HIV. Which of the following should the nurse identify as an adverse finding associated with this medi
A nurse is caring for a client following a bronchoscopy with moderate sedation. Which of the following actions should the nurse take? (Select all that apply.)
A nurse is talking with a client who has a new prescription for an ipratropium inhaler to treat exercise-induced bronchospasm. Which of the following client statements should the nurse report to the p
A nurse is talking with a client who has a new prescription for an ipratropium inhaler to treat exercise-induced bronchospasm. Which of the following client statements should the nurse report to the p
A nurse is caring for a client who has hypertension and nephropathy due to type 2 diabetes mellitus. The nurse should expect to administer which of the following medications to slow the progression of
A nurse is assessing a client who is taking beclomethasone. Which of the following findings is the priority to report to the provider?
A nurse is preparing to administer medications to a client who has type 1 diabetes mellitus. The client takes lispro insulin and has a new prescription for pramlintide. Which of the following actions
A nurse is providing teaching to a client who has a new prescription for allopurinol to treat gout. Which of the following instructions should the nurse include in the teaching?
A nurse is caring for a client who has a prescription for metoclopramide. Which of the following outcomes should the nurse use to evaluate the effectiveness of this medication?
A nurse is assessing a client who has heart failure and is taking digoxin. Which of the following manifestations should the nurse report to the provider as an indication of digoxin toxicity?
A nurse is caring for a client who is receiving an IV infusion of heparin. Which of the following findings should indicate to the nurse the client is at risk for hemorrhage? (Select all that apply.)
A nurse is planning to provide teaching to the client about the new prescription. For each teaching statement made by the nurse, click to specify if the teaching statement is indicated or contraindica
A nurse is caring for a 45-year-old male client in the emergency department who presented with complaints of dizziness, palpitations, and weakness. The following exhibits provide the necessary informa